Subject: Update - Took Levaquin
I posted several weeks ago asking for advice before going to a new doctor. The good news is that I've found a doctor who believes me. The bad news is that I'm still experiencing many problems.
(I took 5 250 mg Levaquin pills - took the last one 5/29)
Prior to last week I had severe muscle cramps and spasms in my right leg plus a host of other problems.
During the past week:
My heart rate is now irregular and my blood pressure is high. This was not the case prior to taking the drug. My left eye has been twitching. My eyelids no longer look the same. One loose, the other tight. I still have severe overall weakness. Still have pain in my elbow. Still have pain in my feet, mostly heels. Still lightheaded and sometimes nauseous. Now working part time.
I am waiting for a lot of test results. My new doctor is so far top notch but he has said to me that it will either go away or it won't. I am better than I was last week although not much.
Last Updated 7/27/04